Jump to content
CrazyBoards.org

Recommended Posts

I have been on Lamictal for exactly 2 weeks now - 25 mgs and as I've said previously, even though I'm on such a low dose, I can tell a huge difference.  I am supposed to go up to 50 mg today.

Anyway, since last Sunday, I started getting canker sores in my mouth; some not too bad, but right now there are 3 that are quite painful and annoying.

I used to be plagued with them until I was in my mid 20's and then I just stopped getting them.

Link to comment
Share on other sites

Anne, I haven't experienced that problem. But when I increased--up to 200 now--I did get these strange acne like eruptions everywhere. but they disappear in a short while.

I did check with pdoc, though. It might be a good idea for you to do the same.

**just my opinion** of course

but if I start getting unusual stuff happening after starting any med, he gets a call.

spike

Link to comment
Share on other sites

Anne-

Yes, it could be from the Lamictal.  Though there really is no way to tell definately.  You should call your doctor and tell them though. With Lamictal, especially, though with all ACs, it's important to pay attention to rashes or unusual skin changes.

Form the PI sheet:

It is not possible to predict whether a mild rash will develop into a more serious reaction.

Therefore, if you experience a skin rash, hives, fever, swollen lymph glands, painful

sores in the mouth or around the eyes, or swelling of lips or tongue, tell a doctor

immediately, since these symptoms may be the first signs of a serious reaction. A doctor

should evaluate your condition and decide if you should continue taking LAMICTAL.

It's probably nothing, but it is best to check with your doctor.

~navy~

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...